# SDR UPS04242850

- Difficulty date: July 8, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C362891
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACK ON FWD PRESSURE BULKHEAD AT WL 198 RBL 02.  HFEC CARRIED, CRACK CONFIRMED AND END MARKED.  REPAIR CARRIED OUT USING REPAIR KIT 65C36289-1.  REPAIR CARRIED OUT IAW DRG 65C36289 & SRM 51-30-02.
